i am using the isotretinoin capsule now and is it normal that your acne will get worst on the first or second week of the treatment? will it eventually clear after several weeks of usage? ...
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Pease answer
1 answer • 25 Apr 2012
I am 25 yrs single once for 6mnths I hv taken Sotret isotretinoin prescribed by my dermatologist.N i got a good result dat to wid out any side ...
1 answer • 12 Jun 2012
i will start taking accutane soon these days and ai will be having an event in the coming mouth so will it get worse in a way more than it is ...
1 answer • 3 Sep 2013
Isotretinoin - Hello guys., I have been using this acutret since the last 2.5 months nd it is really
... showing effects. As my face is much clearer nd acne free now. Can someone suggest what ointment to use now after this course to clear the skin ...
1 answer • 2 Aug 2014
Isotretinoin - I'm about to start this? I've had acne an scars on face from spots from 15 I'm now 31
... will this work an is it worth it with all the side affects??
1 answer • 19 Dec 2014